# SDR QXEA2016051600314

- Difficulty date: April 29, 2016
- Submitted: May 16, 2016
- Operation: Air carrier
- Aircraft: N443QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4353
- Aircraft time: 11,778 hours, 12,545 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85328210121
- Condition: Out Of Limits
- Location: Zone 100
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT TRACK NR 10 FOUND TO BE OUT OF LIMIT, PN 85328210-121, REQUIRES REPLACEMENT. REMOVED GROUND WIRES FROM RT FWD SEAT RAIL AT FS-39 AND -18 TO FACILITATE SEAT RAIL REMOVAL.  INSTALLED GROUND WIRES AT RT SEAT TRACK BETWEEN FS -39 AND -18.00 IAW SRM 51-41-05.  REMOVED CONNECTOR ATTACHMENT BRACKET AT BW FS-39 AND FS-18.00 TO FACILITATE SEAT RAIL REMOVAL.  INSTALLED CONNECTOR ATTACHMENT BRACKET BETWEEN FS -39 AND FS -18.00 IAW SRM 51-42-05. REMOVED 5 TIE MOUNTS AT BW FS-18.00 AND FS 1.00 TO FACILITATE SEAT RAIL REMOVAL. INSTALLED 5 TIE MOUNTS AT BETWEEN FS -18.00 AND FS 1.00 IAW SRM 51-42-05. REMOVED WIRE HARNESS ATTACHMENT BRACKET AT BW FS 1.00 AND FS 16.00 TO FACILITATE SEAT RAIL REMOVAL.  INSTALLED WIRE HARNESS ATTACHMENT BRACKET AT BETWEEN FS 1.00 AND S 16.00 IAW SRM 51-42-05.  REMOVED KICKPLATE AT FS-39.00 TO FACILITATE SEAT TRACK REMOVAL. INSTALLED KICK PLATE AT FS -39.00 IAW SRM 51-42-45.  REMOVED SEAT TRACK NR 10 IAW SRM 51-40-15 AND 51-42-05. LOCATED AND DRILLED SEAT TRACK NR 10 IAW SRM 51-40-07. LOCATED AND DRILLED HOLES THROUGH SEAT TRACK SPLICE COMMON TO SEAT TRACK NR 10 AND NR 11 IAW SRM 51-40-07. LOCATED AND DRILLED HOLES THROUGH SEAT TRACK COMMON TO SEAT TRACK NR 10 IAW SRM 51-40-07. INSTALLED SEAT TRACK SPLICE COMMON TO SEAT TRACK NR 10 AND NR 11. INSTALLED SEAT TRACK NR 10 REF SRM 51-41-05 AND SRM 51-42-05, REF DWG 8532820, REV D. BONDING CHECK IS GOOD IAW AMM 51-80-00-760-830.
